| Catalog Number |
53035RIM |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account.The complaint is confirmed but the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.
Event or Problem Description
The account alleges that during a percutaneous transluminal angioplasty procedure, a catheter tip fragmented within the patient.The physician had acquired retrograde arterial access.During catheter manipulations over a guidewire under fluoroscopy, the catheter tip fragmented.The physician used a vascular snare device to successfully externalize the iatrogenic foreign body from the patient liberating the vessel.The patient tolerated the procedure well.No additional consequences to report.